Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Jackson, MS

April 15, 2015Lawrence County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 6:36 PM CDT for Lawrence County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 6:36 PM CDT (23:36 UTC)
Expired
Apr 15, 2015, 7:15 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 6:50 PM CDTHAIL 1.53 Ene Jayess, MSREPORT OF PING PONG SIZE HAIL NORTHEAST OF JAYESS. REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS54 KJAN 152336
SVRJAN
MSC077-160015-
/O.NEW.KJAN.SV.W.0057.150415T2336Z-150416T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAYESS...OR
  14 MILES NORTHWEST OF KOKOMO...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 617 PM...GOLFBALL SIZE HAIL WAS 
  REPORTED BETWEEN MCCOMB AND TYLERTOWN. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  JAYESS AROUND 650 PM CDT.
  TOPEKA AROUND 700 PM CDT.
  ROBINWOOD AND ARM AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3134 9009 3134 9011 3135 9011 3135 9024
      3156 9024 3149 8996 3143 8996 3139 8998
      3139 9004 3134 9004 3133 9006 3133 9008
TIME...MOT...LOC 2334Z 198DEG 21KT 3128 9022 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
1 follow-up statement
604 
WWUS54 KJAN 152356
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT WED APR 15 2015

MSC077-160015-
/O.CON.KJAN.SV.W.0057.000000T0000Z-150416T0015Z/
LAWRENCE MS-
656 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LAWRENCE COUNTY...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOPEKA...OR 17
MILES NORTHWEST OF KOKOMO...MOVING NORTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  TILTON AROUND 700 PM CDT.
  ROBINWOOD AROUND 705 PM CDT.
  ARM AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3134 9009 3134 9011 3135 9011 3135 9024
      3156 9024 3149 8996 3143 8996 3139 8998
      3139 9004 3134 9004 3133 9006 3133 9008
TIME...MOT...LOC 2355Z 198DEG 22KT 3142 9013 

HAIL...1.00IN
WIND...60MPH
 
$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 15, 3:55 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT WED APR 15 2015

.DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT
AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT
HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8
INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK
DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO
THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE
IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80.

FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE
SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET
WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF
DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO
HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH
MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH
TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL
CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE
ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME
RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE
FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A
BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST
POTENTIAL TO SEE THE HIGHER RAIN TOTALS.

FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE
THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS
THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE
EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z.
MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z.
VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG
ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL
IMPROVE TO MVFR BY 16/15Z./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  80  64  77 /  37  65  58  69
MERIDIAN      63  78  64  77 /  49  65  57  71
VICKSBURG     62  81  65  78 /  27  57  58  65
HATTIESBURG   66  79  65  79 /  38  74  57  70
NATCHEZ       63  79  65  78 /  29  70  57  68
GREENVILLE    60  79  65  77 /  27  23  59  60
GREENWOOD     62  81  64  78 /  49  33  52  63

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 15 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062-
162300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ055>058-063>066-072>074-162300-
SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS EVENING

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE
THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
MISSISSIPPI.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

50

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 15, 5:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT WED APR 15 2015

MSZ073-152230-
LAMAR MS-
505 PM CDT WED APR 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAMAR COUNTY UNTIL 530
PM CDT...

AT 503 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
BETWEEN BAXTERVILLE AND LUMBERTON...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PURVIS AROUND 525 PM CDT.

LAT...LON 3105 8958 3124 8956 3117 8935 3116 8935
      3101 8947
TIME...MOT...LOC 2203Z 210DEG 18KT 3108 8950

DL
Local storm report, Apr 15, 5:36 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             1 NNW PURVIS            31.16N 89.42W
04/15/2015  E1.00 INCH       LAMAR              MS   EMERGENCY MNGR

            REPORT OF QUARTER SIZE HAIL ON HWY 589 AND PURVIS OLOH
            ROAD.

&&

DCOX
Local storm report, Apr 15, 5:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 W PURVIS              31.14N 89.47W
04/15/2015  E2.00 INCH       LAMAR              MS   PUBLIC

            GOLFBALL TO HEN EGG SIZE HAIL ON PURVIS-COLUMBIA ROAD.
            REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.

&&

DCOX
Special weather statement, Apr 15, 5:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 15 2015

MSZ073-074-152330-
FORREST MS-LAMAR MS-
555 PM CDT WED APR 15 2015

...A STRONG THUNDERSTORM WILL AFFECT THE WEST SIDE OF THE
HATTIESBURG METRO AREA UNTIL 630 PM CDT...

AT 554 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OAK GROVE...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HATTIESBURG AND OAK GROVE AROUND 600 PM CDT.
  WEST HATTIESBURG AROUND 610 PM CDT.

LAT...LON 3122 8946 3139 8946 3135 8927 3126 8932
      3120 8936
TIME...MOT...LOC 2254Z 200DEG 14KT 3126 8940

DL
Special weather statement, Apr 15, 6:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT WED APR 15 2015

MSZ073-074-160000-
FORREST MS-LAMAR MS-
626 PM CDT WED APR 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FORREST AND
SOUTHEASTERN LAMAR COUNTIES UNTIL 700 PM CDT...

AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LUMBERTON...OR 12 MILES NORTHEAST OF POPLARVILLE...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROCK HILL AROUND 700 PM CDT.

LAT...LON 3100 8934 3100 8935 3101 8935 3101 8942
      3098 8943 3098 8947 3100 8948 3100 8950
      3101 8950 3101 8953 3117 8951 3109 8925
      3098 8934
TIME...MOT...LOC 2325Z 205DEG 13KT 3099 8944

DL
Special weather statement, Apr 15, 6:27 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
627 PM CDT WED APR 15 2015

MSZ066-074-160000-
FORREST MS-JONES MS-
627 PM CDT WED APR 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FORREST AND
SOUTHWESTERN JONES COUNTIES UNTIL 700 PM CDT...

AT 627 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR EASTABUCHIE...OR NEAR PETAL...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EASTABUCHIE AROUND 635 PM CDT.
  MOSELLE AROUND 650 PM CDT.

LAT...LON 3138 8940 3156 8936 3150 8911 3135 8922
TIME...MOT...LOC 2327Z 202DEG 16KT 3141 8930

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:26 PM CDTSpecial Weather StatementJANForrest34 min
Apr 15, 5:05 PM CDTSpecial Weather StatementJANLamar25 min
Apr 15, 5:15 PM CDTSevere Thunderstorm WarningJANLamar45 min
Apr 15, 5:55 PM CDTSpecial Weather StatementJANForrest35 min
Apr 15, 6:26 PM CDTSpecial Weather StatementJANLamar34 min
Apr 15, 6:27 PM CDTSpecial Weather StatementJANJones33 min
Apr 15, 6:50 PM CDTSevere Thunderstorm WarningJANForrest, Lamar40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.